# SDR IPXA2024052075478

- Difficulty date: April 25, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  THE R/H CENTER FLAP ASSY HAS A CRACK (1EA) AT RIB LOCATION 11 AFT SIDE. AREA MARKED IN RED. INSTALLED NEW REPAIR FLANGE AND REINFORCEMENT REPAIR ANGLE I.A.W. A300-600 S.R.M. 51-40-21.
